# SDR CALA2023063002084

- Difficulty date: June 28, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 79,558 hours, 19,037 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS REQUIRED BY AD 2012-25-11 ACCOMPLISH AN NDT INSPECTION OFTHE BEAR STRAP AND INNER CORD IN THE AREA OF THE REPAIR BEFORE 50,000 TOTAL AIRCRAFT CYCLES.AFTER THE ACCUMULATION OF 46,500 TOTAL A IRCRAFT FLIGHT CYCLES BUT BEFORE 47,000 TOTAL AIRCRAFT FLIGHT CY CLES PLANNING SHOULD ALERT ENGINEERING TO DEVELOPE INSPECTION DE TAILS AFTER THE ACCUMULATION OF 46,500 TOTAL AIRCRAFT FLIGHT CYCLES BU ALERT ENGINEERING TO DEVELOPE INSPECTION DETAILS. T BEFORE 47,000 TOTAL AIRCRAFT FLIGHT CYCLES PLANNING SHOULD ACCOMPLISH AN NDT INSPECTION OF THE BEAR STRAP AND INNER CHORD IN THE AREA OF THE REPAIR BEFORE 50,000 TOTAL AIRCRAFT CYCLES ADD EMP:V921404 ACCOMPLISH AN NDT INSPECTION OF THE BEAR STRAP AND INNER CORD TOMC-APPROVAL FROM SC1ELBYC COMMENT INSTALLED AT DOOR 1L PER AD 2012-25-11 BEFORE THIS AIRCRAFT REACHES 50000 TOTAL AIRCRAFT FLIGHT CYCLES (FC). PLANNING TO CONTACT ENGINEERING AFTER 46500 FC, BUT PRIOR TO 47000 FC, TO DEVELOP REQUIRED NDT INSPECTION DETAILS. REF EA5330-04213 OP 4. ARMENTA TOMC QC REVIEWED RECORDS UPDATE -- DC QC REVIEWED INIT : PLN/ENG (>46500 <47000 TAFC) T/A : 50000 TAFC --DCU391596
